Inverse Scattering Transform and Multi-soliton Solutions for the Sextic Nonlinear Schrödinger Equation

Xin WU, Shou-fu TIAN, Jin-Jie YANG

Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 536-555.

PDF(270 KB)
PDF(270 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 536-555. DOI: 10.1007/s10255-025-0004-y
ARTICLES

Inverse Scattering Transform and Multi-soliton Solutions for the Sextic Nonlinear Schrödinger Equation

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2025, 41(2): 536-555 https://doi.org/10.1007/s10255-025-0004-y

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(270 KB)

Accesses

Citation

Detail

Sections
Recommended

/